Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v33.i2.10
pages 119-136

Exponentially Fitted Modified Upwind Scheme for Singular Perturbation Problems

P. Pramod Chakravarthy
Department of Mathematics, Kakatiya Institute of Technology and Science, Warangal, 506 015, India
Y. N. Reddy
Department of Mathematics, National Institute of Technology, Warangal, 506 004, India

RÉSUMÉ

In this paper, an exponentially fitted modified upwind scheme is presented for solving singularly perturbed two-point boundary value problems with the boundary layer at one end (left or right) point. A fitting factor is introduced in a modified upwind scheme and is obtained from the theory of singular perturbations. A tridiagonal finite difference scheme is obtained and is solved by using the Thomas algorithm. Several linear and nonlinear problems are solved and observed, which show that the present method approximates the exact solution very well.